# SDR JJBA20231113010

- Difficulty date: November 12, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 39,700 hours, 27,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LH OVERWING EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED LH OVERWING EMERGENCY LIGHT. OPS CHECK SAT.
